# SDR CALA2025040903660

- Difficulty date: April 7, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 92,873 hours, 13,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS REPORTED BY FA... WIRES HANGING ABOVE ROWS 40-41 ASSOCIATED W ITH EMER EXIT LIGHTS BACK COVER INSTALLED REF AMM TASK 33-51-10-962-104.PARTS USED:  64-2526-3-0241, QTY :1
